# SDR 9905119620

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: F, C

## Discrepancy

RIGHT ENGINE B LOOP LIGHT ILLUMINATED AS POWER WAS SET FOR TAKEOFF.  TAKEOFF WAS ABORTED AND NR 2 FIRE BOTTLE WAS BLOWN.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT ENGINE A AND B LOOPS FAILED.  REPLACED RIGHT ENGINE HARNESS/LOOP ASSEMBLY.  ALSO, REPLACED NR 2 ENGINE FIRE BOTTLE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
